HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are Pink And Brown Discharge, Knee And Back Pain Apart From Heartburn After Taking Postinor-2 After Intercourse?

Hi, I had unprotected sex on the 1st of may, I took Postinor 2 few hours later, and i threw-up (vomited), I took it again the day, and I was fine. But I suddenly started having a pink/brown vaginal discharge, back pain, and knee pain. I ran a pregnancy test via urine, but it as negative, Now I m having a heartburn. Please is there a possibility I m pregnant? This is the 11th day after the sex.
Fri, 29 Sep 2023
Report Abuse
General & Family Physician 's  Response
Hi,

If you had digested Postinor-2 within 72 hours of unprotected sex, you are sure to avoid pregnancy. The heartburn seems to be due to double dose of hormones you had taken by repeating Postinor-2. Bleeding and spotting in a week of taking pills indicates that the hormones have left your body. Wait for your periods patiently. It would be late by 8-10 days due to excess hormones taken through Postinor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful

Note: Revert back with your gynae reports to get a clear medical analysis by our expert Gynecologic Oncologist. Click here.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Are Pink And Brown Discharge, Knee And Back Pain Apart From Heartburn After Taking Postinor-2 After Intercourse?

Hi, If you had digested Postinor-2 within 72 hours of unprotected sex, you are sure to avoid pregnancy. The heartburn seems to be due to double dose of hormones you had taken by repeating Postinor-2. Bleeding and spotting in a week of taking pills indicates that the hormones have left your body. Wait for your periods patiently. It would be late by 8-10 days due to excess hormones taken through Postinor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician